# SDR SCNA95010

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Part number: DDK1060
- Condition: Dirty
- Location: Fwd
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MSP - THE FWD GALLEY SMOKE DETECTOR BEEPS INTERMITTENTLY.  UNABLE TO DUPLICATE PROBLEM, BLEW DUST OUT OF ALL LAV SMOKE DETECTORS PRECAUTIONARY AND OPERATIONAL CHECKED GOOD.  (W)
